On the distribution of zeros of solutions of a linear differential equation
Doklady Akademii Nauk, Tome 156 (1964) no. 6, pp. 1281-1284
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_156_6_a7,
author = {A. Yu. Levin},
title = {On the distribution of zeros of solutions of a linear differential equation},
journal = {Doklady Akademii Nauk},
pages = {1281--1284},
year = {1964},
volume = {156},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_156_6_a7/}
}
A. Yu. Levin. On the distribution of zeros of solutions of a linear differential equation. Doklady Akademii Nauk, Tome 156 (1964) no. 6, pp. 1281-1284. http://geodesic.mathdoc.fr/item/DAN_1964_156_6_a7/